# SDR CA000621004

- Difficulty date: June 15, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 52,513 hours, 29,028 cycles
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE, THRUST REVERSER ISOLATION VALVE WARNING LIGHT ILLUMINATED. RETURNED TO YYZ. THRUST REVERSERS OPERATED AS PER WORK CARD 1187, COULD NOT DUPLICATE DISCREPANCY. REPLACED NR 1 AND 2 THRUST REVERSER PRESSURE SWITCHES PER MM 78-31-16. OVERWEIGHT LANDING CHECK COMPLETED AS PER FLYAWAY MANUAL PAGE 02.01.01, NO FAULTS NOTED.
